# SDR QXEA0101514

- Difficulty date: September 14, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 34,691 hours, 41,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6008903
- Part serial: 1688
- Condition: Weak
- Part time: 14,059 hours, 14,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT LEFT CABIN EMERGENCY BATTERY PACK IS WEAK. REMOVED AND REPLACED AFT LEFT BATTERY PACK. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
